# SDR SWAA2022020991529

- Difficulty date: February 27, 2018
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N7728D
- Make and model: Boeing 737-7BD
- Aircraft serial: 33925
- Aircraft time: 39,740 hours, 19,617 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Corroded
- Location: Fsd Threshold
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** FORWARD SERVICE DOOR CUTOUT LOWER INBOARD SILL SUPPORT ANGLE HAS CORROSION AROUND FASTENER HOLES. (MARKED) / CORROSION AROUND FASTENER HOLES OUT OF LIMITS PER SRM 53-10-15-1A-1 FIG 103 DETAIL 'D' REMOVED AND REPLACED NEW FWD SERVICE DOOR CUTOUT LWR I/B SILL SUPPORT ANGLE PER SRM 51-40-02-0G-0; SRM 51-40-05-0G-0. AND BOEING DRAWING # 1418310.
